American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C20) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 31 to 39 of 39 found      Go to page: 1 2

[31] R. E. Greene and H. Wu. Approximation theorems, $C^ \infty$ convex exhaustions and manifolds of positive curvature. Bull. Amer. Math. Soc. 81 (1975) 101-104. MR 0362137.
Abstract, references, and article information   
View Article: PDF

[32] R. Escobales Jr.. Submersions from spheres. Bull. Amer. Math. Soc. 79 (1973) 71-74. MR 0309113.
Abstract, references, and article information   
View Article: PDF

[33] Jerry L. Kazdan and F. W. Warner. Curvature functions for 2-manifolds with negative Euler characteristic. Bull. Amer. Math. Soc. 78 (1972) 570-574. MR 0320947.
Abstract, references, and article information   
View Article: PDF

[34] Herman Gluck. Deformations of normal vector fields and the generalized Minkowski problem. Bull. Amer. Math. Soc. 77 (1971) 1106-1110. MR 0284955.
Abstract, references, and article information   
View Article: PDF

[35] Jerry L. Kazdan and F. W. Warner. Integrability conditions for $\Delta u = k - Ke^{\alpha u}$ with applications to Riemannian geometry. Bull. Amer. Math. Soc. 77 (1971) 819-823. MR 0282314.
Abstract, references, and article information   
View Article: PDF

[36] Detlef Gromoll and Joseph A. Wolf. Some relations between the metric structure and the algebraic structure of the fundamental group in manifolds of nonpositive curvature. Bull. Amer. Math. Soc. 77 (1971) 545-552. MR 0281122.
Abstract, references, and article information   
View Article: PDF

[37] Mitsuru Nakai. A remark on classification of Riemann surfaces with respect to $\Delta u = Pu$. Bull. Amer. Math. Soc. 77 (1971) 527-530. MR 0281909.
Abstract, references, and article information   
View Article: PDF

[38] Moses Glasner, Richard Katz and Mitsuru Nakai. A remark on classification of Riemannian manifolds with respect to $\Delta u = Pu$. Bull. Amer. Math. Soc. 77 (1971) 425-428. MR 0276897.
Abstract, references, and article information   
View Article: PDF

[39] Mitsuru Nakai. Dirichlet finite solutions of $\Delta u = Pu$, and classification of Riemann surfaces. Bull. Amer. Math. Soc. 77 (1971) 381-385. MR 0293083.
Abstract, references, and article information   
View Article: PDF


Results: 31 to 39 of 39 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia